Quantum stationary states in Bianchi Universes

Padmanabhan , T. (1982) Quantum stationary states in Bianchi Universes General Relativity and Gravitation, 14 (6). pp. 549-557. ISSN 0001-7701

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/w187p164083k14...

Related URL: http://dx.doi.org/10.1007/BF00756216


A path integral formulation is used in the superspace of geometries leading to a model of quantum gravity. It is shown that this method agrees with the standard path integral technique in the special case of Friedmann universes. A Schrödinger-like equation is set up, leading to the stationary states. Some solutions to these equations are presented.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:72366
Deposited On:29 Nov 2011 05:00
Last Modified:29 Nov 2011 05:00

Repository Staff Only: item control page